MAUDE Adverse Event Report: SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that an infant patient had to undergo a second topogram scan (low dose overview scan) due to a system malfunction during the use of the reported somatom definition flash system.Aside from the additional x-ray dose, there was no report of adverse event or injury sustained by the patient due to the necessity of the second scan.This report has been submitted with an abundance of caution.
 
Additional Manufacturer Narrative
Siemens completed the technical investigation of the reported event.The root cause of reported issue was attributed to, and was resolved by, replacement of the following parts: cu rot - pn / 10183882.Tx module rotation - pn / 10183874.Rx module rot - pn / 10183880.After replacement of the listed parts, the system was brought back to clinical operation.(b)(4).No general product design issue has been identified.Further investigation within the complaint process is not deemed necessary.

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key12561696
Report Number3004977335-2021-96067
Device Sequence Number1415700
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public04056869006963
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Initial Report FDA Received Date10/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age29 DA
Patient Weight4